Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


Todos loa antiretrovirales causan anemia?
Aug 13, 2001

Todos los tratamientos causan anemia ? Con qu frecuencia tiene uno que checarse la salud despus de iniciar un tratamiento? y cules seran los examenes para ver que todo va bien?

Respuesta del Dr. Santana

No, no todos los antiretrovirales causan anemia. Aquellos asociados con AZT, solo o en combinación son los asociados. En cuanto a la frecuencia de los análisis, esto dependerá de los medicamentos utilizados, pero posiblemente se encuentre alrededor de las 4 - 6 semanas en tratamiento.



Regresar
Conteo de CD4
Siguiente
El VIH es el nico responsable de una Inmunodeficiencia?

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement